Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 69, Pages 4373-4387

On some properties of -supplemented modules

Département de Mathématiques, Faculté des Sciences de Tétouan, Université Abdelmalek Essaâdi, B.P 21.21, Tétouan, Morocco

Received 15 March 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Idelhadj and R. Tribak, “On some properties of -supplemented modules,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 69, pp. 4373-4387, 2003. doi:10.1155/S016117120320346X